Connect with others who understand.

sign up log in
About MyDepressionTeam
Real members of MyDepressionTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Anybody Experience A Lot Of Weight Gain With Your Anti Depressants? What Have You Done Or Has Worked For You To Combat That?

Anybody Experience A Lot Of Weight Gain With Your Anti Depressants? What Have You Done Or Has Worked For You To Combat That?

A MyDepressionTeam Member said:

lower the dose and walk half an hour a day to compensate.

posted about 1 year ago
A MyDepressionTeam Member said:

Oh yea I gained 5 lbs in 2 weeks I told my Dr and he put me on another pill unfortunately alot of side effects to these types of meds is weight gain

posted 12 months ago
A MyDepressionTeam Member said:

Yea I’ve gained almost 90lbs....I’m wondering if anxiety meds do it as well? I’m now trying to get back to running and attempting to avoid my cravings for food, especially sugary food at night.

posted about 1 year ago
A MyDepressionTeam Member said:

My thyroid is fine but you can try exercise might help and try to eat a bit healthier as well also talk with your doctor as well

edited, originally posted 12 months ago
A MyDepressionTeam Member said:

Yea but weight gain causes more depression, there has to be a way to get rid of it and balance out the side effects of the meds. I also found out my thyroid is all messed up which could cause weight gain too.

posted 12 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in